# SDR USAA2013061000048

- Difficulty date: June 8, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 38,115 hours, 22,431 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ECAM LT FWD EMER EXIT.  INSTALLED LT FORWARD EMERGENCY EXIT COVER.
